MathSciNet Relay Station
MathSciNet bibliographic data
MR597457 10C30 (22E40 58F11)
Dani, S. G.; Raghavan, S. Orbits of Euclidean frames under discrete linear groups. Israel J. Math. 36 (1980), no. 3-4, 300–320.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement